Alert archive / Alabama / Severe Thunderstorm Warnings in 2000

Severe Thunderstorm Warning 69, NWS Birmingham, AL

February 13, 2000Clay County, Cleburne County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 13, 2000, 9:43 PM CST for Clay County, Cleburne County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2000, 9:43 PM CST (03:43 UTC)
Expired
Feb 13, 2000, 10:30 PM CST
In force
47 min
Issued by
NWS Birmingham, AL
Area
Whole counties

Counties Clay County, AL, Cleburne County, AL

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 13, 8:00 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2000-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 779 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2000-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 446 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
779 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
446 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
1.6
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KBMX 140345
SVRBHM
ALC027-029-140430-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
943 PM CST SUN FEB 13 2000

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A...

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN EAST CENTRAL ALABAMA...
  CLEBURNE COUNTY IN NORTHEAST ALABAMA...

* UNTIL 1030 PM CST.

* AT 943 PM CST RADAR SHOWED A LINE OF SEVERE THUNDERSTORMS...WITH 
DAMAGING WINDS...FROM NEAR HEFLIN...TO THE SOUTHWESTERN CORNER OF 
CLAY COUNTY.  THE STORMS WERE MOVING EAST AROUND 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 1030 PM CST...
  EDWARDSVILLE AND HEFLIN...
  FRUITHURST...
  ASHLAND AND LINEVILLE...

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY BUILDING
AWAY FROM WINDOWS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE
DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY
LIGHTNING...AND VERY HEAVY RAIN.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 3:38 PM CST, 6 hours 5 minutes earlier.

Area forecast discussion, Feb 13, 3:38 PM CST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
338 PM CST SUN FEB 13 2000

IT HAS TAKEN ALL DAY TO GET STARTED BUT THE LOW OVER AR AND THE
SYSTEM WITH IT ARE FINALLY COMING TOGETHER. THUNDERSTORMS STARTING TO
DEVELOP SOUTH PART OF CWA. TORNADO WATCHES HAVE ALREADY HAVE BEEN
ISSUED FOR THE ALL BUT THE EXTREME NORTHEAST PART OF CWA. WITH
INCREASING MOISTURE, JET MAX AND REASONABLE INSTABLILITY OVER CWA...
SEVERE WEATHER POSSIBLE OVDER CWA THROUGH AT LEAST MIDNIGHT. WL
MENTION SOME THUNDERSTORMS POSSIBLY SEVERE IN ALL ZONES.

HSV 047/053 036/065 049 +20
BHM 050/058 036/068 050 +20
MGM 053/064 040/071 051 720=

.BHM...NONE.

In the hours before

Local storm report, Feb 13, 8:09 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM
809 PM CST SUN FEB 13 2000

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0305 PM    ADA                       AL   TORNADO
02/13/00   MONTGOMERY                     FUNNEL CLOUD OVER ADA ON
                                          331 S

0310 PM    MONTGOMERY                AL   2.75 INCH HAIL
02/13/00   MONTGOMERY                     POWER LINES DOWN AND
                                          BASEBALL SIZE HAIL
                                          REPORTED BY WSFA TV

0310 PM    MONTGOMERY                AL   TORNADO
02/13/00   MONTGOMERY                     TORNADO TOUCHDOWN NEAR
                                          DAVIS CROSSROADS NEAR RT
                                          39

0348 PM    FITZPATRICK               AL   TORNADO
02/13/00   BULLOCK                        FUNNEL CLOUD IN
                                          FITZPATRICK AREA

0440 PM    AUBURN                    AL   .75 INCH HAIL
02/13/00   LEE                            DIME SIZE HAIL IN
                                          BEAUREGARD

0444 PM    AUBURN                    AL   .88 INCH HAIL
02/13/00   LEE                            NICKEL SIZE HAIL AT 1460
                                          166 INTERSECTION

0448 PM    OPELIKA                   AL   1 INCH HAIL
02/13/00   LEE                            QUARTER SIZE HAIL IN
                                          OPELIKA

0450 PM                              AL   WIND DAMAGE
02/13/00   BULLOCK                        TREES DOWN IN FITZPATRICK
                                          AREA

0456 PM    SALEM                     AL   .75 INCH HAIL
02/13/00   LEE                            DIME SIZE HAIL IN SALEM
Local storm report, Feb 13, 8:11 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM
811 PM CST SUN FEB 13 2000

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0305 PM    ADA                       AL   TORNADO
02/13/00   MONTGOMERY                     FUNNEL CLOUD OVER ADA ON
                                          331 S

0310 PM    MONTGOMERY                AL   2.75 INCH HAIL
02/13/00   MONTGOMERY                     POWER LINES DOWN AND
                                          BASEBALL SIZE HAIL
                                          REPORTED BY WSFA TV

0310 PM    MONTGOMERY                AL   TORNADO
02/13/00   MONTGOMERY                     TORNADO TOUCHDOWN NEAR
                                          DAVIS CROSSROADS NEAR RT
                                          39

0348 PM    FITZPATRICK               AL   TORNADO
02/13/00   BULLOCK                        FUNNEL CLOUD IN
                                          FITZPATRICK AREA

0440 PM    AUBURN                    AL   .75 INCH HAIL
02/13/00   LEE                            DIME SIZE HAIL IN
                                          BEAUREGARD

0444 PM    AUBURN                    AL   .88 INCH HAIL
02/13/00   LEE                            NICKEL SIZE HAIL AT 1460
                                          166 INTERSECTION

0448 PM    OPELIKA                   AL   1 INCH HAIL
02/13/00   LEE                            QUARTER SIZE HAIL IN
                                          OPELIKA

0450 PM                              AL   WIND DAMAGE
02/13/00   BULLOCK                        TREES DOWN IN FITZPATRICK
                                          AREA

0456 PM    SALEM                     AL   .75 INCH HAIL
02/13/00   LEE                            DIME SIZE HAIL IN SALEM

0719 PM    CULLMAN                   AL   .5 INCH HAIL
02/13/00   CULLMAN                        PEA SIZE HAIL ON CULLMAN
                                          LAWRENCE COUNTY
Local storm report, Feb 13, 8:40 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM
840 PM CST SUN FEB 13 2000

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0624 PM    SHEFFIELD                 AL   WIND DAMAGE
02/13/00   COLBERT                        TREES DOWN IN SHEFFIELD

0635 PM    VERNON                    AL   WIND DAMAGE
02/13/00   LAMAR                          TREES DOWN IN AND AROUND
                                          VERNON

0645 PM    TUSCALOOSA                AL   .5 INCH HAIL
02/13/00   TUSCALOOSA                     PEA SIZE HAIL IN
                                          TUSCALOOSA AND NORTHPORT

0710 PM    BRILLIANT                 AL   WIND DAMAGE
02/13/00   MARION                         TREES DOWN IN BRILLIANT

0710 PM                              AL   .75 INCH HAIL
02/13/00   CULLMAN                        DIME SIZE HAIL IN JONES
                                          CHAPPEL

0712 PM                              AL   WIND DAMAGE
02/13/00   MORGAN                         TREES DOWN IN DECATUR

0714 PM                              AL   WIND DAMAGE
02/13/00   WINSTON                        TREE TOPS OFF IN DOUBLE
                                          SPRINGS

0715 PM    BLACKBURN                 AL   WIND DAMAGE
02/13/00   LIMESTONE                      TREES AND POWER LINES DOWN
                                          IN RIPLEY AND BLACKBURN

0719 PM    CULLMAN                   AL   .5 INCH HAIL
02/13/00   CULLMAN                        PEA SIZE HAIL ON
                                          CULLMAN/LAWRENCE LINE

0719 PM    CULLMAN                   AL   .5 INCH HAIL
02/13/00   CULLMAN                        PEA SIZE HAIL ON CULLMAN
                                          LAWRENCE COUNTY

0719 PM    DECATUR                   AL   WIND DAMAGE
02/13/00   MORGAN                         TREES DOWN IN DECATUR

0724 PM    CRANE HILL                AL   WIND DAMAGE
02/13/00   CULLMAN                        WIND DAMAGE TO CHICKEN
                                          HOUSE IN NW CULLMAN ON
                                          HIGHWAY 157

0725 PM    CULLMAN                   AL   WIND DAMAGE
02/13/00   CULLMAN                        TREES DOWN ON HOUSE AND
                                          TREES DOWN AT HEALTH
                                          DEPARTMENT

0727 PM    HUNTSVILLE                AL   TORNADO
02/13/00   MADISON                        POSSIBLE TOUCHDOWN I565
                                          BETWEEN HUNTSVILLE AND
                                          DECATUR 1 MILE EAST OF I65

0729 PM    HUNTSVILLE                AL   WIND DAMAGE
02/13/00   MADISON                        ESTIMATED 60 MPH NW HSV

0731 PM    HUNTSVILLE                AL   TORNADO
02/13/00   MADISON                        TORNADO DAMAGED &STADIUM ON
                                          SOUTH PARKWAY
Local storm report, Feb 13, 9:07 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM
907 PM CST SUN FEB 13 2000

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0305 PM    ADA                       AL   TORNADO
02/13/00   MONTGOMERY                     FUNNEL CLOUD OVER ADA ON
                                          331 S

0310 PM    MONTGOMERY                AL   2.75 INCH HAIL
02/13/00   MONTGOMERY                     POWER LINES DOWN AND
                                          BASEBALL SIZE HAIL
                                          REPORTED BY WSFA TV

0310 PM    MONTGOMERY                AL   TORNADO
02/13/00   MONTGOMERY                     TORNADO TOUCHDOWN NEAR
                                          DAVIS CROSSROADS NEAR RT
                                          39

0348 PM    FITZPATRICK               AL   TORNADO
02/13/00   BULLOCK                        FUNNEL CLOUD IN
                                          FITZPATRICK AREA

0440 PM    AUBURN                    AL   .75 INCH HAIL
02/13/00   LEE                            DIME SIZE HAIL IN
                                          BEAUREGARD

0444 PM    AUBURN                    AL   .88 INCH HAIL
02/13/00   LEE                            NICKEL SIZE HAIL AT 1460
                                          166 INTERSECTION

0448 PM    OPELIKA                   AL   1 INCH HAIL
02/13/00   LEE                            QUARTER SIZE HAIL IN
                                          OPELIKA

0450 PM                              AL   WIND DAMAGE
02/13/00   BULLOCK                        TREES DOWN IN FITZPATRICK
                                          AREA

0456 PM    SALEM                     AL   .75 INCH HAIL
02/13/00   LEE                            DIME SIZE HAIL IN SALEM

0624 PM    SHEFFIELD                 AL   WIND DAMAGE
02/13/00   COLBERT                        TREES DOWN IN SHEFFIELD

0635 PM    VERNON                    AL   WIND DAMAGE
02/13/00   LAMAR                          TREES DOWN IN AND AROUND
                                          VERNON

0645 PM    TUSCALOOSA                AL   .5 INCH HAIL
02/13/00   TUSCALOOSA                     PEA SIZE HAIL IN
                                          TUSCALOOSA AND NORTHPORT

0700 PM                              AL   WIND DAMAGE
02/13/00   WINSTON                        HIGHWAY 278 1 MILE WEST OF
                                          63 TREES DOWN AND CHICKEN
                                          HOUSE DAMAGED

0710 PM                              AL   .75 INCH HAIL
02/13/00   CULLMAN                        DIME SIZE HAIL IN JONES
                                          CHAPPEL

0710 PM    BRILLIANT                 AL   WIND DAMAGE
02/13/00   MARION                         TREES DOWN IN BRILLIANT

0712 PM                              AL   WIND DAMAGE
02/13/00   MORGAN                         TREES DOWN IN DECATUR

0714 PM                              AL   WIND DAMAGE
02/13/00   WINSTON                        TREE TOPS OFF IN DOUBLE
                                          SPRINGS

0715 PM    BLACKBURN                 AL   WIND DAMAGE
02/13/00   LIMESTONE                      TREES AND POWER LINES DOWN
                                          IN RIPLEY AND BLACKBURN

0719 PM    CULLMAN                   AL   .5 INCH HAIL
02/13/00   CULLMAN                        PEA SIZE HAIL ON CULLMAN
                                          LAWRENCE COUNTY

0719 PM    DECATUR                   AL   WIND DAMAGE
02/13/00   MORGAN                         TREES DOWN IN DECATUR

0719 PM    CULLMAN                   AL   .5 INCH HAIL
02/13/00   CULLMAN                        PEA SIZE HAIL ON
                                          CULLMAN/LAWRENCE LINE

0724 PM    CRANE HILL                AL   WIND DAMAGE
02/13/00   CULLMAN                        WIND DAMAGE TO CHICKEN
                                          HOUSE IN NW CULLMAN ON
                                          HIGHWAY 157

0725 PM    CULLMAN                   AL   WIND DAMAGE
02/13/00   CULLMAN                        TREES DOWN ON HOUSE AND
                                          TREES DOWN AT HEALTH
                                          DEPARTMENT

0725 PM                              AL   WIND DAMAGE
02/13/00   LAWRENCE                       TREES DOWN IN SEVERAL
                                          AREAS

0727 PM    HUNTSVILLE                AL   TORNADO
02/13/00   MADISON                        POSSIBLE TOUCHDOWN I565
                                          BETWEEN HUNTSVILLE AND
                                          DECATUR 1 MILE EAST OF I65

0729 PM    HUNTSVILLE                AL   WIND DAMAGE
02/13/00   MADISON                        ESTIMATED 60 MPH NW HSV

0731 PM    HUNTSVILLE                AL   TORNADO
02/13/00   MADISON                        TORNADO DAMAGED STADIUM ON
                                          SOUTH PARKWAY

0739 PM    HUNTSVILLE                AL   TORNADO
02/13/00   MADISON                        DAMAGE TO APPLEBEES
                                          RESTAURANT, AN INJURY DUE
                                          TO GLASS

0742 PM    HUNTSVILLE                AL   WIND DAMAGE
02/13/00   MADISON                        2 TRACTOR TRAILER RIGS
                                          OVER ON HIGHWAY 72 EAST OF
                                          HUNTSVILLE AND DIME HAIL

0743 PM    TUSCALOOSA                AL   .75 INCH HAIL
02/13/00   TUSCALOOSA                     DIME SIZE HAIL IN BUHL ON
                                          HIGHWAY 82

0745 PM                              AL   1 INCH HAIL
02/13/00   MARSHALL                       QUARTER SIZE HAIL ON
                                          MARSHALL/MORGAN COUNTY
                                          LINE

0750 PM    TUSCALOOSA                AL   .75 INCH HAIL
02/13/00   TUSCALOOSA                     DIME SIZE HAIL HIGHWAY 82
                                          AT TUSCAOLOOSA-PICKENS
                                          COUNTY LINE

0756 PM    TUSCALOOSA                AL   WIND DAMAGE
02/13/00   TUSCALOOSA                     TREES AND POWER LINES DOWN
                                          IN NORTH TUSCALOOSA

0758 PM    GRANT                     AL   TORNADO
02/13/00   MARSHALL                       POSSIBLE TORNADO IN GRANT
                                          AREA

0758 PM    TUSCALOOSA                AL   WIND DAMAGE
02/13/00   TUSCALOOSA                     CARS SPUN AROUND ON
                                          SKYLAND BLVD IN TUSCALOOSA

0804 PM    TUSCALOOSA                AL   WIND DAMAGFE
02/13/00   TUSCALOOSA                     *** 1 INJ ***
                                          INJURIES REPORTED NEAR
                                          KMART ON SKYLAND BLVD
Local storm report, Feb 13, 9:26 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM
926 PM CST SUN FEB 13 2000

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0804 PM    TUSCALOOSA                AL   WIND DAMAGE
02/13/00   TUSCALOOSA                     *** 1 INJ ***
                                          INJURIES REPORTED NEAR
                                          KMART ON SKYLAND BLVD

0811 PM                              AL   WIND DAMAGE
02/13/00   TUSCALOOSA                     HIGH VOLTAGE LINES DOWN ON
                                          COUNTY ROAD 88

0813 PM    PINSON                    AL   .75 INCH HAIL
02/13/00   JEFFERSON                      DIME SIZE HAIL AT PINSON
                                          VALLEY HIGH SCHOOL

0820 PM    STEVENSON                 AL   WIND DAMAGE
02/13/00   JACKSON                        POWER OUTAGES IN STEVENS
                                          AREA

0821 PM                              AL   WIND DAMAGE
02/13/00   ETOWAH                         56 MPH WIND AT EOC AT
          1                                ETOWAH EMA OFFICE, TREES
                                          DOWN ACROSS COUNTY
Local storm report, Feb 13, 9:40 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM
940 PM CST SUN FEB 13 2000

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0610 PM    ROGERSVILLE               AL   WIND DAMAGE
02/13/00   LAUDERDALE                     NUMEROUS TREES AND POWER
                                          LINES DOWN IN THE KILLEN
                                          AND ROGERSVILLE AREAS

0624 PM    SHEFFIELD                 AL   WIND DAMAGE
02/13/00   COLBERT                        TREES DOWN IN SHEFFIELD

0635 PM    VERNON                    AL   WIND DAMAGE
02/13/00   LAMAR                          TREES DOWN IN AND AROUND
                                          VERNON

0645 PM    TUSCALOOSA                AL   .5 INCH HAIL
02/13/00   TUSCALOOSA                     PEA SIZE HAIL IN
                                          TUSCALOOSA AND NORTHPORT

0654 PM                              AL   WIND DAMAGE
02/13/00   WINSTON                        ONE ROOF OFF BUILDING AND
                                          ANOTHER DAMAGED IN DOUBLE
                                          SPRINGS

0700 PM                              AL   WIND DAMAGE
02/13/00   WINSTON                        HIGHWAY 278 1 MILE WEST OF
                                          63 TREES DOWN AND CHICKEN
                                          HOUSE DAMAGED

0710 PM                              AL   .75 INCH HAIL
02/13/00   CULLMAN                        DIME SIZE HAIL IN JONES
                                          CHAPPEL

0710 PM    BRILLIANT                 AL   WIND DAMAGE
02/13/00   MARION                         TREES DOWN IN BRILLIANT

0712 PM                              AL   WIND DAMAGE
02/13/00   MORGAN                         TREES DOWN IN DECATUR

0714 PM                              AL   WIND DAMAGE
02/13/00   WINSTON                        TREE TOPS OFF IN DOUBLE
                                          SPRINGS

0715 PM    RIPLEY                    AL   WIND DAMAGE
02/13/00   LIMESTONE                      TREES,SIGNS,POWER LINES
                                          DOWN FROM RIPLEY TO
                                          HUNTSVILLE

0715 PM    BLACKBURN                 AL   WIND DAMAGE
02/13/00   LIMESTONE                      TREES AND POWER LINES DOWN
                                          IN RIPLEY AND BLACKBURN

0715 PM    RIPLEY                    AL   WIND DAMAGE
02/13/00   LIMESTONE                      TREES AND POWER LINES DOWN
                                          FROM RIPLEY TO HUNTSVILLE

0719 PM    DECATUR                   AL   WIND DAMAGE
02/13/00   MORGAN                         TREES DOWN IN DECATUR

0719 PM    CULLMAN                   AL   .5 INCH HAIL
02/13/00   CULLMAN                        PEA SIZE HAIL ON
                                          CULLMAN/LAWRENCE LINE

0719 PM    CULLMAN                   AL   .5 INCH HAIL
02/13/00   CULLMAN                        PEA SIZE HAIL ON CULLMAN
                                          LAWRENCE COUNTY

0724 PM    CRANE HILL                AL   WIND DAMAGE
02/13/00   CULLMAN                        WIND DAMAGE TO CHICKEN
                                          HOUSE IN NW CULLMAN ON
                                          HIGHWAY 157

0725 PM    CULLMAN                   AL   WIND DAMAGE
02/13/00   CULLMAN                        TREES DOWN ON HOUSE AND
                                          TREES DOWN AT HEALTH
                                          DEPARTMENT

0725 PM                              AL   WIND DAMAGE
02/13/00   LAWRENCE                       TREES DOWN IN SEVERAL
                                          AREAS

0727 PM    HUNTSVILLE                AL   TORNADO
02/13/00   MADISON                        POSSIBLE TOUCHDOWN I565
                                          BETWEEN HUNTSVILLE AND
                                          DECATUR 1 MILE EAST OF I65

0729 PM    HUNTSVILLE                AL   WIND DAMAGE
02/13/00   MADISON                        ESTIMATED 60 MPH NW HSV

0731 PM    HUNTSVILLE                AL   TORNADO
02/13/00   MADISON                        TORNADO DAMAGED STADIUM ON
                                          SOUTH PARKWAY

0739 PM    HUNTSVILLE                AL   TORNADO
02/13/00   MADISON                        DAMAGE TO APPLEBEES
                                          RESTAURANT, AN INJURY DUE
                                          TO GLASS

0739 PM    HARTSELLE                 AL   WIND DAMAGE
02/13/00   MORGAN                         TREE ON HOUSE IN HARTSELLE
                                          AND ONE BUILDING DESTROYED

0742 PM    HUNTSVILLE                AL   WIND DAMAGE
02/13/00   MADISON                        2 TRACTOR TRAILER RIGS
                                          OVER ON HIGHWAY 72 EAST OF
                                          HUNTSVILLE AND DIME HAIL

0743 PM    TUSCALOOSA                AL   .75 INCH HAIL
02/13/00   TUSCALOOSA                     DIME SIZE HAIL IN BUHL ON
                                          HIGHWAY 82

0745 PM                              AL   1 INCH HAIL
02/13/00   MARSHALL                       QUARTER SIZE HAIL ON
                                          MARSHALL/MORGAN COUNTY
                                          LINE

0750 PM    TUSCALOOSA                AL   .75 INCH HAIL
02/13/00   TUSCALOOSA                     DIME SIZE HAIL HIGHWAY 82
                                          AT TUSCAOLOOSA-PICKENS
                                          COUNTY LINE

0756 PM    TUSCALOOSA                AL   WIND DAMAGE
02/13/00   TUSCALOOSA                     TREES AND POWER LINES DOWN
                                          IN NORTH TUSCALOOSA

0758 PM    TUSCALOOSA                AL   WIND DAMAGE
02/13/00   TUSCALOOSA                     CARS SPUN AROUND ON
                                          SKYLAND BLVD IN TUSCALOOSA

0758 PM    GRANT                     AL   TORNADO
02/13/00   MARSHALL                       POSSIBLE TORNADO IN GRANT
                                          AREA

0804 PM    TUSCALOOSA                AL   WIND DAMAGE
02/13/00   TUSCALOOSA                     *** 1 INJ ***
                                          INJURIES REPORTED NEAR
                                          KMART ON SKYLAND BLVD

0811 PM                              AL   WIND DAMAGE
02/13/00   TUSCALOOSA                     HIGH VOLTAGE LINES DOWN ON
                                          COUNTY ROAD 88

0813 PM    PINSON                    AL   .75 INCH HAIL
02/13/00   JEFFERSON                      DIME SIZE HAIL AT PINSON
                                          VALLEY HIGH SCHOOL

0820 PM    STEVENSON                 AL   WIND DAMAGE
02/13/00   JACKSON                        POWER OUTAGES IN STEVENS
                                          AREA

0821 PM                              AL   WIND DAMAGE
02/13/00   ETOWAH                         56 MPH WIND AT EOC AT
                                          ETOWAH EMA OFFICE, TREES
                                          DOWN ACROSS COUNTY

0829 PM    SPRINGVILLE               AL   .75 INCH HAIL
02/13/00   ST CLAIR                       DIME SIZE HAIL IN
                                          SPRINGVILLE

0838 PM                              AL   TORNADO
02/13/00   MARSHALL                       POSSIBLE TORNADO NORTH OF
                                          ARAB ON US231 IN NORTHWEST
                                          MARSHALL, TREES DOWN

0840 PM                              AL   WIND DAMAGE
02/13/00   SHELBY                         TREES DOWN ON COUNTY ROAD
                                          17 BETWEEN COUNTY ROAD 44
                                          AND 58

0858 PM    PELL CITY                 AL   WIND DAMAGE
02/13/00   ST CLAIR                       TREES DOWN ALONG HIGHWAY
                                          31 AND TREE THRU A HOUSE
                                          IN PELL CITY

0929 PM    SPRINGVILLE               AL   .75 INCH HAIL
02/13/00   ST CLAIR                       DIME SIZE HAIL IN
                                          SPRINGVILLE

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 6:30 PM CSTSevere Thunderstorm WarningBMXLawrence, Limestone, Morgan45 min
Feb 13, 6:38 PM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens52 min
Feb 13, 6:38 PM CSTSevere Thunderstorm WarningBMXWalker, Winston52 min
Feb 13, 6:38 PM CSTSevere Thunderstorm WarningBMXTuscaloosa52 min
Feb 13, 6:48 PM CSTSevere Thunderstorm WarningBMXMadison42 min
Feb 13, 7:02 PM CSTTornado WarningBMXPickens, Sumter28 min
Feb 13, 7:04 PM CSTSevere Thunderstorm WarningBMXCullman, Morgan41 min
Feb 13, 7:15 PM CSTSevere Thunderstorm WarningBMXLimestone15 min
Feb 13, 7:20 PM CSTSevere Thunderstorm WarningBMXGreene25 min
Feb 13, 7:24 PM CSTSevere Thunderstorm WarningBMXJefferson36 min
Feb 13, 7:29 PM CSTTornado WarningBMXMadison31 min
Feb 13, 7:30 PM CSTSevere Thunderstorm WarningBMXBlount, Marshall45 min
Feb 13, 7:35 PM CSTSevere Thunderstorm WarningBMXTuscaloosa40 min
Feb 13, 7:49 PM CSTSevere Thunderstorm WarningBMXHale26 min
Feb 13, 7:50 PM CSTTornado WarningBMXJackson, Marshall40 min
Feb 13, 7:58 PM CSTSevere Thunderstorm WarningBMXEtowah, St. Clair32 min
Feb 13, 7:58 PM CSTSevere Thunderstorm WarningBMXDeKalb32 min
Feb 13, 7:58 PM CSTTornado WarningBMXTuscaloosa32 min
Feb 13, 8:03 PM CSTSevere Thunderstorm WarningBMXJefferson42 min
Feb 13, 8:16 PM CSTSevere Thunderstorm WarningBMXBibb, Shelby44 min
Feb 13, 8:22 PM CSTTornado WarningBMXLowndes38 min
Feb 13, 8:25 PM CSTSevere Thunderstorm WarningBMXEtowah, St. Clair35 min
Feb 13, 8:25 PM CSTSevere Thunderstorm WarningBMXCherokee, DeKalb35 min
Feb 13, 8:59 PM CSTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega46 min
Feb 13, 9:02 PM CSTSevere Thunderstorm WarningBMXLowndes28 min
Feb 13, 9:27 PM CSTSevere Thunderstorm WarningBMXBullock, Macon33 min
Feb 13, 9:34 PM CSTSevere Thunderstorm WarningBMXMontgomery26 min
Feb 13, 9:47 PM CSTSevere Thunderstorm WarningBMXCoosa43 min
Feb 13, 10:05 PM CSTSevere Thunderstorm WarningBMXTallapoosa40 min
Feb 13, 10:13 PM CSTSevere Thunderstorm WarningBMXPike32 min
Feb 13, 10:18 PM CSTSevere Thunderstorm WarningBMXRandolph42 min
Feb 13, 10:43 PM CSTSevere Thunderstorm WarningBMXBarbour62 min
Feb 13, 10:56 PM CSTTornado WarningBMXBarbour49 min
Feb 13, 11:02 PM CSTSevere Thunderstorm WarningBMXClay, Talladega43 min
Feb 13, 11:40 PM CSTSevere Thunderstorm WarningBMXClay, Randolph50 min
Feb 13, 11:40 PM CSTSevere Thunderstorm WarningBMXMorgan35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2000Every severe thunderstorm warning in 2000

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.